MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The New Zealand medical journal · 1982

Calf haematoma following anticoagulants in synovial rupture.

Wigley R A, Paterson D E

Клинический случайСтатьяПеревод в очереди

Аннотация

Four cases of calf haematoma are described in which an incorrect diagnosis of deep vein thrombosis (DVT) was made of rupture of the knee synovium, and led to inappropriate anticoagulant therapy. Awareness of how closely synovial rupture of the knee can simulate DVT should prevent such mistakes. Where there is doubt venography and/or arthrography are advocated before prescribing anticoagulants which can be dangerous as there may already be bleeding from the rupture site.

Для цитирования: Wigley R A, Paterson D E. Calf haematoma following anticoagulants in synovial rupture.. The New Zealand medical journal. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.